# SDR AALA202412098017

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 28,739 hours, 11,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FLASHLIGHT AT 2R JUMP SEAT FLASHING RED INSTEAD OF GREEN. REPLACED FLASHLIGHT BATTERY.
